Title: Recursive calculation of finite-time ruin probabilities
Authors: De Vylder, FE ×
Goovaerts, Marc #
Issue Date: 1988
Series Title: Insurance: Mathematics & Economics vol:7 issue:1 pages:1-8
Abstract: A simple algorithm is developed for the numerical calculation of finite-time ruin probabilities in a general discrete-time risk process model. These probabilities can be employed for the calculation of approximations for the finite-time ruin probabilities in the classical actuarial risk model, in which any unit of money and any unit of time can be adopted. Results are compared with the exact ruin probabilities given by Wikstad (1971) in the Poisson-exponential case. The results obtained here by the recursive calculation, as well as those obtained by Wikstad, are presented
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science